# SDR DL764011183

- Difficulty date: July 16, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 2,239 hours, 871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 14393
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK FOUND AFT LEFT CABIN EMERGENCY LIGHT DO NOT OPERATE.  REPLACED BATTERY PACK AT 48GF SIDEWALL.  OPS NORMAL.
